CareLit CareLitFachliteratur für Gesundheitsberufe
CareLit · DOI-Nachweis · Zeitschrift für Gastroenterologie

Obstructive jaundice due to spontaneous duodenal hematoma complicating anticoagulant therapy

A Abdel Samie, R Sun, U Vöhringer, L Theilmann · Zeitschrift für Gastroenterologie · Ausgabe 08/2010

DOI 10.1055/s-0030-1264122

Bibliografische Angaben

Nachweis in CareLit

Autor:innenA Abdel Samie, R Sun, U Vöhringer, L Theilmann
ZeitschriftZeitschrift für Gastroenterologie
Ausgabe08/2010
Jahrgang / SeitenNicht angegeben

Kernaussage aus der Literatur

Abstract-Vorschau

Introduction: Duodenal hematoma is an unusual condition. At least, 90% of cases are caused by blunt abdominal trauma, typically accidents involving bicycles or motor vehicles. Intramural duodenal hematoma is a rare complication of anticoagulant therapy. It can lead to biliary obstruction and pancreatitis, and there are no definite guidelines for its management. Methods: A 80-year-old woman was admitted to the hospit…

Zitieren

Zitierempfehlung

A Abdel Samie, R Sun, U Vöhringer, L Theilmann (2010) Obstructive jaundice due to spontaneous duodenal hematoma complicating anticoagulant therapy. Zeitschrift für Gastroenterologie (08). https://doi.org/10.1055/s-0030-1264122

Mit CareLit weiterarbeiten

Volltext, Abstract und ähnliche Literatur